MAUDE Adverse Event Report: SYNERON MEDICAL LTD PROFOUND SYSTEM; ELECTROSURGICAL UNIT AND ACCESSORIES. PBX, GEI

SYNERON MEDICAL LTD PROFOUND SYSTEM; ELECTROSURGICAL UNIT AND ACCESSORIES. PBX, GEI
Model Number FG70514
Health Effect - Clinical Codes Scarring (2061); Skin Discoloration (2074)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had profound treatment on the lower face and upper neck on (b)(6) 2018.Settings were 67 degrees for 3 seconds.Right face: 92 insertions, left face: 84 insertions, upper neck 51 insertions (227 total).A prp topical was used at the end of the procedure.When patient's post inflammatory hyperpigmentation was discovered at one month follow up appointment, a revlite 1064 laser facial was offered and performed on (b)(6) 2018.

Brand Name
PROFOUND SYSTEM
Common Device Name
ELECTROSURGICAL UNIT AND ACCESSORIES. PBX, GEI
Manufacturer (Section D)
SYNERON MEDICAL LTD
p.o box 550 industrial zone
yokneam illit, 20692
IS  20692
MDR Report Key7742096
Report Number3003772750-2018-00004
Device Sequence Number16541373
Product Code GEI
UDI-Device Identifier07290109952444
UDI-Public07290109952444
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K161043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG70514
Device Catalogue NumberFG70514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age59 YR